Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 10, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 4, 2015, 3:44 PM CST. It took effect at Feb 5, 2015, 12:00 AM CST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2015, 3:44 PM CST (21:44 UTC)
- In effect from
- Feb 5, 2015, 12:00 AM CST
- Expired
- Feb 6, 2015, 4:00 AM CST
- In force
- 28 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
479 WHUS74 KMOB 042144 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 344 PM CST WED FEB 4 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA LATE TONIGHT THROUGH THURSDAY AFTERNOON... .NORTHERLY WINDS AND SEAS WILL BUILD IN THE WAKE OF A COLD FRONT LATE TONIGHT THROUGH THURSDAY AFTERNOON. WINDS AND SEAS WILL GRADUALLY DIMINISH THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. GMZ630>635-650-655-050600- /O.NEW.KMOB.SC.Y.0010.150205T0600Z-150205T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 344 PM CST WED FEB 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY. * WINDS: INCREASING TO 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 3 TO 5 FEET WELL OFFSHORE WITH CHOPPY TO ROUGH CONDITIONS OVER INLAND BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-050600- /O.NEW.KMOB.SC.Y.0010.150205T0600Z-150206T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 344 PM CST WED FEB 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
621 WHUS74 KMOB 050412 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1012 PM CST WED FEB 4 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA LATE TONIGHT THROUGH THURSDAY AFTERNOON... .NORTHERLY WINDS AND SEAS WILL BUILD LATE TONIGHT THROUGH THURSDAY AFTERNOON THEN GRADUALLY DIMINISH THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. GMZ630>635-650-655-051215- /O.CON.KMOB.SC.Y.0010.150205T0600Z-150205T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1012 PM CST WED FEB 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: INCREASING TO 20 KNOTS WITH HIGHER GUSTS. * SEAS: 3 TO 5 FEET NEAR SHORE WITH CHOPPY TO ROUGH CONDITIONS OVER INLAND BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-051215- /O.CON.KMOB.SC.Y.0010.150205T0600Z-150206T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1012 PM CST WED FEB 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
829 WHUS74 KMOB 050854 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 254 AM CST THU FEB 5 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS AFTERNOON... .NORTHERLY WINDS AND SEAS WILL BUILD THROUGH THIS AFTERNOON THEN GRADUALLY DIMINISH THROUGH FRIDAY AFTERNOON. GMZ630>635-650-655-051800- /O.CON.KMOB.SC.Y.0010.000000T0000Z-150205T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 254 AM CST THU FEB 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: INCREASING TO 20 KNOTS WITH HIGHER GUSTS. * SEAS: 3 TO 5 FEET WITH CHOPPY TO ROUGH CONDITIONS OVER INLAND BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-051800- /O.CON.KMOB.SC.Y.0010.000000T0000Z-150206T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 254 AM CST THU FEB 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
867 WHUS74 KMOB 051755 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1155 AM CST THU FEB 5 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MISSISSIPPI SOUND... LOWER MOBILE BAY AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS AFTERNOON... .OCCASIONALLY STRONG NORTHERLY WINDS WILL CONTINUE OVER MUCH OF THE MARINE AREA THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO THE NORTHERN GULF. GMZ630-633>635-051900- /O.EXP.KMOB.SC.Y.0010.000000T0000Z-150205T1800Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 1155 AM CST THU FEB 5 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. HOWEVER... SMALL CRAFT SHOULD EXERCISE CAUTION THIS AFTERNOON AS NORTH WINDS BETWEEN 15 AND 20 KNOTS CONTINUE. $$ GMZ631-632-650-655-060000- /O.EXT.KMOB.SC.Y.0010.000000T0000Z-150206T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1155 AM CST THU FEB 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 3 TO 5 FEET OVER THE NEAR SHORE COASTAL WATERS. INLAND BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-060000- /O.CON.KMOB.SC.Y.0010.000000T0000Z-150206T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1155 AM CST THU FEB 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
180 WHUS74 KMOB 052141 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 341 PM CST THU FEB 5 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM CST FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT... .NORTHERLY WINDS HAVE DECREASED OVER BAYS AND SOUNDS AND MOST OF THE COASTAL WATERS THIS AFTERNOON. OFFSHORE FLOW IS EXPECTED TO STRENGTHEN TO ADVISORY LEVELS OVER THE OFFSHORE WATERS AGAIN THIS EVENING THROUGH LATE TONIGHT AS HIGH PRESSURE BUILDS SOUTHWARD INTO THE NORTH CENTRAL GULF. GMZ631-632-650-655-052245- /O.CAN.KMOB.SC.Y.0010.000000T0000Z-150206T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 341 PM CST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS THIS AFTERNOON. OFFSHORE FLOW WILL INCREASE TO EXERCISE CAUTION LEVELS AGAIN THIS EVENING THROUGH LATE TONIGHT. $$ GMZ670-675-060600- /O.EXT.KMOB.SC.Y.0010.000000T0000Z-150206T1000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 341 PM CST THU FEB 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST FRIDAY. * WINDS: NORTH WINDS INCREASING TO AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: SEAS 5 TO 7 FEET...DECREASING TO 3 TO 5 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
856 WHUS74 KMOB 060453 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1053 PM CST THU FEB 5 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM CST FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND... .STRONG NORTHERLY WINDS WILL PERSIST OVER THE ADVISORY AREA THROUGH LATE TONIGHT AS HIGH PRESSURE BUILDS SOUTHWARD INTO THE NORTH CENTRAL GULF. GMZ631-632-650-655-061000- /O.EXA.KMOB.SC.Y.0010.000000T0000Z-150206T1000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1053 PM CST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST FRIDAY. * WINDS: NORTH WINDS INCREASING TO AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-061000- /O.CON.KMOB.SC.Y.0010.000000T0000Z-150206T1000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1053 PM CST THU FEB 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY. * WINDS: NORTH WINDS INCREASING TO AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: SEAS 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
055 WHUS74 KMOB 061021 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 421 AM CST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE AND IS NO LONGER IN EFFECT. GMZ631-632-650-655-670-675-061130- /O.EXP.KMOB.SC.Y.0010.000000T0000Z-150206T1000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 421 AM CST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND SEAS HAVE DECREASED TO BELOW ADVISORY CRITERIA. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION AS WINDS 15 TO 20 KNOTS ARE POSSIBLE UNTIL AROUND NOON TODAY FOR OFFSHORE AREAS...SOUTHERN MOBILE BAY...AND MISSISSIPPI SOUND. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 2:51 PM CST, 53 minutes earlier.
Area forecast discussion, Feb 4, 2:51 PM CST, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 251 PM CST WED FEB 4 2015 .UPDATE...DID QUICK UPDATE TO THE CURRENT ZONE FORECAST TO LOWER AFTERNOON TEMPS FOR ALL AREAS. WIDESPREAD RAIN STRETCHING WELL SOUTH AND SOUTHWEST OF KMOB WILL CONTINUE THROUGH MID EVENING THEN GRADUALLY TAPER OFF FROM WEST TO EAST THROUGH EARLY THU MORNING. 32/EE && .PREV DISCUSSION... /ISSUED 1219 PM CST WED FEB 4 2015/ AVIATION... 04.18Z ISSUANCE...MOSTLY IFR CIGS AND VISIBILITY THROUGH THE NEXT 24 HOURS. EXPECT LIGHT TO MODERATE RAIN TO CONTINUE THROUGH THIS EVENING THEN TAPERING OFF SLOWLY OVERNIGHT AND EARLY THU AS SFC LOW OVER THE CENTRAL AND LOWER GULF TRACKS EAST TOWARDS THE FL PENINSULA. WINDS WILL BE NORTH AT 6 TO 10 KNOTS THROUGH TONIGHT INCREASING TO AROUND 15 KNOTS WITH HIGHER GUSTS THU MORNING THOUGH THU AFTERNOON. 32/EE PREV DISCUSSION... /ISSUED 953 AM CST WED FEB 4 2015/ MARINE...LATEST UPDATE TO THE CURRENT MARINE FORECAST REQUIRED AN UPWARD ADJUSTMENT TO THE WINDS AND SEAS THROUGH THU EVENING. A MODERATE TO STRONG OFFSHORE FLOW IS STILL EXPECTED EARLY THU THROUGH THU EVENING POSSIBLE LEADING TO A SMALL CRAFT ADVISORY MAINLY OVER OFFSHORE LEGS THU THROUGH THU NIGHT. WIDESPREAD RAIN WILL CONTINUE OVER THE MARINE AREA TODAY AND EARLY TONIGHT TAPERING OFF EARLY THU MORNING AS AN AREA OF LOW PRESSURE TRACKS EAST FROM THE WESTERN GULF TO THE FL PENINSULA TODAY THROUGH EARLY THU MORNING. 32/EE PREV DISCUSSION... /ISSUED 804 AM CST WED FEB 4 2015/ AVIATION... UPDATE TO 04.12Z ISSUANCE...CEILINGS AND VISIBILITY LOWERED TO IFR CRITERIA MUCH SOONER THAN PREVIOUSLY EXPECTED IN SOUTHWEST ALABAMA WEST OF I65. CONTINUE TO EXPECT INCREASING RAIN CHANCES THROUGH TODAY AS LIGHT RAIN BECOMES MODERATE THIS AFTERNOON THEN TAPERING OFF THIS EVENING. LIGHT EAST WINDS 5 TO 10 KNOTS BECOME NORTHEAST THROUGH THE PERIOD. 77/BD PREV DISCUSSION... /ISSUED 539 AM CST WED FEB 4 2015/ AVIATION 04.12Z ISSUANCE...STARTING OUT WITH STRATIFORM VFR CONDITIONS WITH MID LEVEL CEILINGS GRADUALLY DECREASE TO MVFR BY MID MORNING AND IFR CEILINGS PREVAILING BY EARLY THIS AFTERNOON. INCREASING RAIN CHANCES THROUGH TODAY AS PREVAILING LIGHT RAIN BECOMES MODERATE THIS AFTERNOON THEN TAPERING OFF THIS EVENING. LIGHT EAST WINDS 5 TO 10 KNOTS BECOME NORTHEAST THROUGH THE PERIOD. 77/BD PREV DISCUSSION... /ISSUED 411 AM CST WED FEB 4 2015/ SHORT TERM [TODAY THROUGH THURSDAY NIGHT]...SFC LOW PRESSURE DEVELOPING OVER THE WESTERN GULF EARLY THIS MORNING WILL MOVE EAST ACROSS THE CENTRAL GULF TODAY AND TONIGHT. WATER VAPOR IMAGERY SHOWS A MID/UPPER LEVEL DISTURBANCE OVER SOUTHERN TEXAS THIS MORNING...AND THIS FEATURE WILL WEAKEN SLIGHTLY AND MOVE TO AROUND COASTAL LOUISIANA BY THE END OF THE DAY TODAY AND THEN EAST INTO NORTHERN FLORIDA BY LATE TONIGHT. AS THIS OCCURS THE SFC LOW PRESSURE IS EXPECTED TO CONTINUE TO MOVE EAST ACROSS FLORIDA AND INTO THE ATLANTIC OCEAN BY LATE TONIGHT. INCREASING ISENTROPIC LIFT DEVELOPING OVER THE FCST AREA EARLY THIS MORNING THROUGH TODAY. WIDESPREAD RAINS HAVE ALREADY DEVELOPED OVER MOST OF THE NORTHERN GULF OF MEXICO AS THE SYSTEM APPROACHES...AND WILL LIFT INLAND ACROSS MUCH OF THE FCST AREA TODAY THROUGH THIS EVENING AS THE SYSTEM MOVES JUST TO THE SOUTH OF THE AREA. HIGHEST RAIN CHANCES ARE STILL EXPECTED TO BE OVER THE SOUTHERN HALF OF THE FCST AREA...WHERE WE WILL STILL BE LOOKING AT A LIKELY TO CATEGORICAL RAIN CHANCE...WITH RAIN CHANCES A LITTLE LOWER OVER THE NORTHERN HALF OF THE FCST AREA. STILL...MOST AREAS WILL RECEIVE SOME RAINFALL TODAY INTO THIS EVENING. ABOUT ONE HALF TO THREE QUARTERS OF AN INCH OF RAIN POSSIBLE OVER THE COASTAL COUNTIES...WITH LESSER AMOUNTS (GENERALLY MORE OR LESS AROUND A QUARTER OF AN INCH) EXPECTED OVER THE INLAND COUNTIES. WITH THE POSITIONING OF THE SFC LOW...THE FCST AREA WILL REMAIN IN THE MORE STABLE AIRMASS AS EXPECTED...SO STILL DO NOT EXPECT ANY THUNDERSTORMS WITH THIS SYSTEM...JUST A LIGHT TO MODERATE RAIN. RAIN CHANCES CONTINUE THROUGH THE EVENING HOURS TONIGHT...BUT DECREASE RAPIDLY FROM WEST TO EAST ACROSS THE AREA AFTER MIDNIGHT. WITH WIDESPREAD RAIN AND CLOUDS TODAY...HIGH TEMPERATURES ONLY IN THE MIDDLE 50S. LOW TEMPERATURES TONIGHT RANGING FROM THE UPPER 30S OVER FAR NORTHERN COUNTIES OF THE FCST AREA TO THE LOWER 40S OVER SOUTHERN HALF (MID 40S ALONG THE IMMEDIATE BEACHES). 12/DS THURSDAY AND THURSDAY NIGHT...SURFACE HIGH PRESSURE EXPANDS SOUTHWARD ACROSS THE SOUTHERN STATES. A COOL DAY FOR THURSDAY WITH FORECAST HIGHS IN THE 50S...BEING WELL BELOW SEASONAL. WITH MOSTLY CLEAR SKIES AND A LIGHT WIND PATTERN ON THURSDAY NIGHT...OVERNIGHT LOWS SINK INTO THE UPPER 20S OVER THE INTERIOR...WHILE MORE MODIFIED CLOSER TO THE COAST WITH NUMBERS IN THE MID/UPPER 30S. /10 LONG TERM [FRIDAY THROUGH TUESDAY]...TEMPERATURE SWINGS CONTINUE DURING THE MEDIUM RANGE. SURFACE HIGH MOVES EAST AT THE CLOSE OF THE WEEK...BECOMING POSITIONED OFF THE SOUTHEAST US COAST OVER THE WEEKEND. A DEVELOPING RETURN FLOW OFF THE GULF...FAVORS A MODERATING TREND IN TEMPERATURES WITH DAYTIME HIGHS TRENDING MORE SPRING-LIKE...INTO THE MID 60S BY SATURDAY THEN UPPER 60S...POSSIBLY LOWER 70S IN A FEW SPOTS BY SUNDAY. WITH THE POSITION OF THE SURFACE HIGH TO THE EAST...LIGHT SOUTHERLY FLOW OFF THE GULF AND AN INCREASE IN SURFACE BASED MOISTURE/HIGHER DEWPOINTS...THE PATTERN IS LOOKING FAVORABLE FOR THE DEVELOPMENT OF PATCHY LATE NIGHT/EARLY MORNING FOG FOR THE WEEKEND. SINCE THIS IS A FEW DAYS OUT...WILL CONTINUE TO ASSESS THIS ON LATER SHIFTS BEFORE INCLUDING IN ZONES. NEXT FRONT APPROACHES FROM THE NORTHWEST EARLY MONDAY MORNING AND BRINGS A SMALL CHANCE OF SHOWERS TO THE FORECAST AREA SUNDAY NIGHT. FOLLOWING THE FRONTAL PASSAGE ON MONDAY...WINDS BECOME NORTHWEST. AT THIS TIME...THE COOLER AIR THOUGH LOOKS TO BE DELAYED...ARRIVING BY MONDAY NIGHT WITH LOWS DOWN TO AROUND 40 OVER THE INTERIOR TO MID 40S COAST. TUESDAY'S HIGHS SEVERAL DEGREES BELOW NORMAL...IN THE UPPER 50S. /10 AVIATION... 04/12Z TAF ISSUANCE...A CIRRIFORM VFR CEILING GRADUALLY LOWERS THROUGH TODAY WITH INCREASING RAIN CHANCES...THEN RAIN CHANCES TAPER OFF LATE WEDNESDAY NIGHT. STILL PLAN TO HAVE THE ONSET OF PREVAILING LIGHT RAIN BEGINNING BY AROUND 04/12Z WITH LIGHT TO MODERATE RAINS CONTINUING THROUGH TODAY AND INTO THE EVENING HOURS BEFORE TAPERING OFF FROM WEST TO EAST AFTER MIDNIGHT AND EARLY THURSDAY. THE ONSET OF A MVFR CEILING HAS BECOME MORE UNCERTAIN BUT WILL STAY WITH THE SAME TIMING OF 14-16Z LOWERING TO A NEAR IFR CEILING NEAR 1 KFT BY 19-20Z. LIGHT NORTHEAST TO EAST WINDS PREVAIL THROUGH THE PERIOD. 12/DS MARINE...SURFACE LOW PRESSURE OVER THE WESTERN GULF EARLY THIS MORNING MOVES EAST ACROSS THE CENTRAL GULF TODAY AND THIS EVENING...RESULTING IN WINDS BECOMING EASTERLY EARLY TODAY AND THEN NORTHEASTERLY AND SLIGHTLY STRENGTHENING LATE TODAY. HIGH PRESSURE SURGES SOUTH OVER THE MARINE AREA LATE TONIGHT AND EARLY THURSDAY...REINFORCING A MODERATE TO STRONG OFFSHORE FLOW THURSDAY AND THURSDAY NIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED THURSDAY INTO THURSDAY NIGHT...ESPECIALLY FOR THE OFFSHORE GULF WATERS. WINDS DIMINISH FRIDAY AND BECOME ONSHORE BY FRIDAY NIGHT INTO EARLY SATURDAY AS ANOTHER HIGH PRESSURE AREA QUICKLY BUILDS OVER THE WESTERN ATLANTIC. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 40 57 31 58 40 / 50 05 00 00 00 PENSACOLA 43 58 36 58 43 / 60 05 00 00 00 DESTIN 46 58 39 57 47 / 70 05 00 00 00 EVERGREEN 39 57 29 59 35 / 50 05 00 00 00 WAYNESBORO 39 55 26 57 34 / 40 05 00 00 00 CAMDEN 39 54 28 57 34 / 30 05 00 00 00 CRESTVIEW 42 61 31 60 36 / 60 05 00 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 4, 4:05 AM CST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 405 AM CST WED FEB 4 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 405 AM CST WED FEB 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT WIDESPREAD RAINFALL EXPECTED ACROSS THE REGION TODAY...BUT TOTAL RAINFALL AMOUNTS NOT EXPECTED TO EXCEED THREE QUARTERS OF AN INCH. NO THUNDERSTORMS EXPECTED...HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-051015- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 405 AM CST WED FEB 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD RAINFALL ACROSS THE MARINE AREA TODAY. GRADUALLY INCREASING EAST TO NORTHEAST WINDS...INCREASING TO 15 TO 20 KNOTS AND GUSTY BY TONIGHT. WINDS AND SEAS MAY BECOME HAZARDOUS TO SMALL CRAFT BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE TO OCCASIONALLY STRONG OFFSHORE WINDS BECOMING STRONG (ESPECIALLY OVER THE GULF WATERS) THURSDAY AND THURSDAY NIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED. WINDS AND SEAS THEN DIMINISHING FRIDAY THROUGH TUESDAY.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.